Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1948, Volume 3, Issue 3(25), Pages 166–169 (Mi umn8710)  

This article is cited in 3 scientific papers (total in 3 papers)

Scientific notes and problems

On some questions related to the ideas of Lyapunov in the theory of stability

M. G. Krein


Full text: PDF file (439 kB)

Bibliographic databases:

Citation: M. G. Krein, “On some questions related to the ideas of Lyapunov in the theory of stability”, Uspekhi Mat. Nauk, 3:3(25) (1948), 166–169

Citation in format AMSBIB
\Bibitem{Kre48}
\by M.~G.~Krein
\paper On some questions related to the ideas of Lyapunov in the theory of stability
\jour Uspekhi Mat. Nauk
\yr 1948
\vol 3
\issue 3(25)
\pages 166--169
\mathnet{http://mi.mathnet.ru/umn8710}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=26248}


Linking options:
  • http://mi.mathnet.ru/eng/umn8710
  • http://mi.mathnet.ru/eng/umn/v3/i3/p166

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Z. I. Rekhlitskii, “The stability of solutions of certain operator equations with lagging arguments”, Math. USSR-Izv., 1:2 (1967), 381–390  mathnet  crossref  mathscinet  zmath
    2. A. G. Baskakov, “Analysis of linear differential equations by methods of the spectral theory of difference operators and linear relations”, Russian Math. Surveys, 68:1 (2013), 69–116  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. P. M. Simonov, “Ustoichivost i asimptoticheski periodicheskie resheniya gibridnykh sistem s posledeistviem”, Materialy mezhdunarodnoi konferentsii “Geometricheskie metody v teorii upravleniya i matematicheskoi fizike”, posvyaschennoi 70-letiyu S.L. Atanasyana, 70-letiyu I.S. Krasilschika, 70-letiyu A.V. Samokhina, 80-letiyu V.T. Fomenko. Ryazanskii gosudarstvennyi universitet im. S.A. Esenina, Ryazan, 25–28 sentyabrya 2018 g. Chast 1, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 168, VINITI RAN, M., 2019, 91–98  mathnet  crossref
  • Успехи математических наук
    Number of views:
    This page:408
    Full text:275
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021